# SDR CALA2022120503274

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5323736920000
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 LT SIDE IN OPEN FASTENER HOLE LOWER AND MORE AFT AT LEVEL OF STGR30,  CRACK DIRECTION IS 5 OCLOCK IN FWD CARGO COMPARTMENT (1 EA) AND ANGLE FITTING AT S-30LH IAW  PART 2A OF LATEST REVISION OF 104,772 TFH.     ACCOMPLISHED INTERIM REPAIR ON HOLE #2 PART 1 PER ECRA 5331-02976, HFEC AND ROTO INSPECTION DONE AND CRACK-FREE AFTER REWORK. ACCOMPLISH INITIAL INSPECTIONS ON REPAIRED HOLE #2 IN THE FWD SK TOMC-APPROVAL FROM SC1ELBYC COMMENT IN, AFT SKIN, FR35 LAYER AND ANGLE FITTING AT S-30LH AS PER PART 2A OF LATEST REVISION OF EC5331-02976
